# SDR DALA2018090905502

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 72,198 hours, 53,505 cycles
- System (JASC): 5751 · Ailerons
- Part: Tab
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CRACKS: CRACKS ALONG T/E ON LT AILERON CONTROL TAB, DURING PAINT REMOVAL (IN REF NRC S/N 00017). ON REFERENCE OF NRC SERIAL NR 00325: CRACKS ALONG T/E ON LT AILERON CONTROL TAB, WERE REPAIRED PER SRM 51-70-1A P 18. PERFORM DECAL CONDITION INSPECTION EVERY "C" CHECK PER TOPP MANUAL 30-10-70 PAG 14.
